ITP OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Differential calculus on quantum Lorentz group 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1997, 卷号: 28, 期号: 4, 页码: 483-488
Authors:  Wang, SK;  Wu, K;  Wang, SK , Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China.
Adobe PDF(313Kb)  |  Favorite  |  View/Download:53/9  |  Submit date:2012/08/29
Compact Matrix Pseudogroups  Lie-groups  
QUANTUM ALGEBRA AS DEFORMATION SYMMETRY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1993, 卷号: 20, 期号: 3, 页码: 299-312
Authors:  FEI, SM;  GUO, HY;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(801Kb)  |  Favorite  |  View/Download:74/7  |  Submit date:2012/08/29
Yang-baxter Equation  Suq  Suq  Compact Matrix Pseudogroups  H->0(2)  h(2)  Su(2) Algebra  Symplectic-geometry  Diatomic-molecules  Spectra  Models  Xxz  
DUALITY IN QUANTUM MINKOWSKI SPACETIME 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 7, 页码: 1691-1696
Authors:  XU, Z;  XU, Z , CCAST,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(209Kb)  |  Favorite  |  View/Download:77/10  |  Submit date:2012/08/29
Compact Matrix Pseudogroups  Differential-calculus  Lorentz Group  Deformation  Representation  Equation  
ALGEBRAIC APPROACH TO GAUGE-THEORY AND ITS NONCOMMUTATIVE EXTENSION 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1992, 卷号: 17, 期号: 2, 页码: 175-182
Authors:  WU, K;  ZHANG, RJ;  WU, K , CHINESE CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(304Kb)  |  Favorite  |  View/Download:79/7  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation  Quantum Groups  Differential-calculus  
THE QUANTUM SCHRODINGER-EQUATION AND THE Q-DEFORMATION OF THE HYDROGEN-ATOM 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 3, 页码: 623-634
Authors:  SONG, XC;  LI, L;  SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
Adobe PDF(387Kb)  |  Favorite  |  View/Download:90/10  |  Submit date:2012/08/29
Compact Matrix Pseudogroups  Conformal Field-theory  Differential-calculus  Algebras  Spheres  
SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 1, 页码: 1-10
Authors:  FEI, SM;  GUO, HY
Adobe PDF(339Kb)  |  Favorite  |  View/Download:91/17  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation